# SDR SWAA2022012783589

- Difficulty date: June 20, 2017
- Submitted: January 27, 2022
- Operation: Air carrier
- Aircraft: N752SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29804
- Aircraft time: 63,641 hours, 36,920 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Right Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(RIGHT WING) T/E COVE SEAL SUPPORT ANGLE CRACKED ABOVE #2 PYLON AFT TIP / REMOVED AND REPLACED T/E CORE SEAL SUPPORT ANGLE ABOVE #2 PYLON AFT TIP IAW SRM 51-40-02-0G-0 84036_24JUN17
